# SDR A6WA200100059

- Difficulty date: November 11, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bac 146100A
- Aircraft serial: E1063
- Aircraft time: 26,704 hours, 39,148 cycles
- Engine: Lyc ALF520*
- Engine time: 23,365 hours, 32,135 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 77390010
- Part serial: F5207
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 9,351 hours, 11,212 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

UNABLE TO CONTROL POWER ON NR 2 ENGINE.  POWER INCREASED REGARDLESS OF THRUST LEVER POSITION SHUTDOWN ENGINE WITH T-HANDLE.  MAINTENANCE REMOVED AND REPLACED FUEL CONTROL UNIT.
